CSpace

Browse/Search Results:  1-10 of 145 Help

Selected(0)Clear Items/Page:    Sort:
Steady vortex patches near a rotating flow with constant vorticity in a planar bounded domain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 487, 期号: 2, 页码: 15
Authors:  Wang, Guodong;  Zuo, Bijun
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Euler equations  Vortex patch  Variational problem  Limiting behavior  
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Localization of the Kobayashi metric and applications 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2020, 页码: 17
Authors:  Liu, Jinsong;  Wang, Hongyu
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Internal Observability, Controllability and Stabilization of the Inhomogeneous and Anisotropic Elastic Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2020, 页码: 17
Authors:  Meng, Yusen;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Inhomogeneous and anisotropic elastic wave equation  Internal observability and controllability  Exponential stability  Morawetz's multipliers  
Energy and cross-helicity conservation for the three-dimensional ideal MHD equations in a bounded domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 8, 页码: 4079-4101
Authors:  Wang, Yi;  Zuo, Bijun
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
The Degree of Proper Holomorphic Mappings Between Special Domains in DOUBLE-STRUCK CAPITAL C-n 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 4, 页码: 395-400
Authors:  Ning, Jia Fu;  Zhou, Xiang Yu
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Group action  degree of polynomial mapping  proper lomorphic mapping  Bergman kernel  invariant domain  
Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2020, 卷号: 22, 期号: 2, 页码: 21
Authors:  Zhang, Xinqiu;  Zhang, Zhitao
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Schrodinger system  linear and nonlinear couplings  uniqueness  synchronized solution  
Incompressible inhomogeneous fluids in bounded domains of R-3 with bounded density 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 278, 期号: 5, 页码: 36
Authors:  Farwig, Reinhard;  Qian, Chenyin;  Zhang, Ping
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Incompressible inhomogeneous fluid  Bounded domain  Bounded density  Existence and uniqueness  
ENERGY DECAY AND GLOBAL SMOOTH SOLUTIONS FOR A FREE BOUNDARY FLUID-NONLINEAR ELASTIC STRUCTURE INTERFACE MODEL WITH BOUNDARY DISSIPATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1555-1593
Authors:  Qin, Yizhao;  Guo, Yuxia;  Yao, Peng-Fei
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Fluid-structure interaction  nonlinear elastodynamic systems  boundary dissipation  Navier-Stokes equations  energy decay  global well-posedness  
A NOTE ON STEADY VORTEX FLOWS IN TWO DIMENSIONS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 3, 页码: 1153-1159
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Euler equations  steady vortex flow  semilinear elliptic equation  stream function